# SDR CAL950651

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Inoperative
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND EMERGENCY EXIT LIGHT AT THE R-1 DOOR INOPERATIVE.  THE BATTERY WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY EXIT LIGHT WAS RESTORED.  (M)
